| Model Number |
7480118 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare professional regarding a patient having posterior spinal fusion (t12-pelvis) for spinal stenosis.Patient had medical history of degenerative disc disease.It was reported that tip of the driver was sheered off while attempting to remove a domino connector set screw.The same issue occurred with two instrument 815-517 torx 20 shaft devices, resulting in three tips breaking on the same set screw.After breaking three tips on same set screw surgeon opted to drill out the set screw and was successful at removing implant.Tip fragments were retrieved.No patient symptoms or complications were reported as a result of this event.
Additional Manufacturer Narrative
H3: product analysis : part # 7480118 : lot # sw23l013 visual examination confirmed the tip of the driver has broken, consistent with interface during usage.Optical examination of the f racture surface revealed a fairly flat fracture surface and circular material flow.The damage to the driver is consistent with overload medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Radiographic image assessment: ap xray tlsi fusion construct, no device complication observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.